# SDR 99FDEA00204

- Difficulty date: June 3, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233FE
- Make and model: Boeing 727247
- Aircraft serial: 21327
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: High
- Location: Nr 2 Engine
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

NR 2 EGT HIGH INTO THE YELLOW BAND (640 DEG C) FOR MORE THAN 5 SEC.  PULLED BACK TO 90 PERCENT N1.  RETURN TO RDU.  NR 2 FUEL FLOW WAS AT 3000 LBS PER HR AND EGT WAS STILL 100 DEG HOTTER THAN 1 AND 3.  *S/D*  INSTALLED BORESCOPE PLUGS AND IGNITER PLUGS.  REMOVED AND REPLACED PS4 UPPER TUBE PER MM 75-31-31.  ENG CK GOOD.
